Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

A subalgebra of ${\text{Ext}}_A^{**} \left( {Z_2 ,Z_2 } \right)$


Author: A. Zachariou
Journal: Bull. Amer. Math. Soc. 73 (1967), 647-648
MathSciNet review: 0214060
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11808-1
PII: S 0002-9904(1967)11808-1